| Model Number |
795218 |
| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported there was breakage of the monitor arm of the affiniti 30 ultrasound system during truck transport.Philips field service engineer replaced the monitor arm to resolve the customer¿s immediate concerns.There was no patient or user harm associated with this event.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was to be performed to determine the cause of the reported problem; however, the suspected part was not available for analysis.The system has returned to service with no similar issues reported.